# SDR UIEA2019102395755

- Difficulty date: October 19, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,695 hours, 19,715 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 103330
- Condition: Failed
- Location: Lt Pack Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK EXH DOOR DOES NOT ACTUATE.( TRANSFERRED TO DMI #119370 PER MEL 21-53-01B, CAT 'C'.  LP 1075896 - M4: LEFT PACK INOP DUE TO DMI 119370. TRANSFERRED L PACK TO DMI 119371 PER MEL 21-51-01-01.  LP 1075901 - M5: REMOVED AND REPLACED ACTUATOR ASSY DOOR IAW AMM 21-53-04. PERFORMED LEFT HAND PACK BITE TEST IAW AMM 21-51-14, TEST RESULT OK. THIS ACTION CLEARS DMI 119370. PLACARD REMOVED.   LP 1075901 - M6: REF DMI 119370 CLOSE OUT ON ITEM #5. THIS ALSO CLEARS DMI 119371, PLACARDS REMOVED. )
